# SDR SIMA20210202002

- Difficulty date: February 2, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,258 hours, 33,059 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY LIGHT STRIP AT FR 58 WIRE SP9213 CONNECTOR BROKEN.-C/A-COMPLETE:INSTALLED SP9213 CONNECTOR FOR LAST EMERGENCY LIGHT STRIP IAW SWPM 20-21-00 AND 20-50-01. SEE NRTC BOW352171 FOR OCK. SEE TASK/WIP ENTRIES FOR DETAILS.
